# SDR CALA2025100609650

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR SUPPORT STA 986.5+7"  RBL 38".  INSTALLED FLOOR SUPPORT AT AFT WET AREA STA 986.5 +7 RBL 38" IAW SRM 51-40-02-0G-0 AND DWG 147A5700.
